# SDR 2011FA0000139

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- Aircraft time: 21,998 hours, 21,998 cycles
- Engine: Cont IO520BB
- Engine time: 1,551 hours, 1,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Landing Light
- Part time: 1,551 hours, 6,204 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING LIGHT INOP.ON TROUBLESHOOTING TECHNICIAN FOUND THE CIRCUIT BREAKER/SWITCH TO BE AT FAULT. A.D.2008-13-17 HAD BEEN COMPLETED 1551 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 6204.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
